# SDR FDEA201411063535

- Difficulty date: November 6, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34352
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN RUNNING UNDER LAP SEAM AT STRINGER 20R FROM BS 1470 TO 1500 REQUIRING ADDITIONAL STRIPPING FROM BS 1460 TO 1620.  COMPLIED WITH EA F-5330-T0312993.  MAJOR REPAIR.
